# SDR CALA2025022600446

- Difficulty date: December 21, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32332
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0717) STA 540 BL-0 IN THE MIX BAY, THE SKIN HAS EXFOL IATION AT THE SKIN AND FRAME. TRANSCRIBED FROM HAECO GSO NR 9289 015. REPAIRED FUSELAGE SKIN AT STA 540 BL-0 PER ECRA 5351-03150 AND HAECO GSO REO - G25352 REV IR. REF DIP LOG PAGES 3956169 AND 3956220 FOR INSPECTION THRESHOLDS AND DTE.  HAECO GSO MECH V895396 INSP QC444. REF HAECO GSO NRC 9289015.
